# SDR CA081203003

- Difficulty date: November 25, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B, A

## Discrepancy

(CAN) SHORTLY AFTER TAKE OFF OIL MIST IN CABIN WAS DETECTED. THE ACFT IMMEDIATELY TURNED BACK, DECLARED AN EMERGENCY, AND LANDED. THE LOCAL AIRWORTHINESS AUTHORITIES ARE INVESTIGATING THE EVENT. POST FLIGHT INSP REVEALED OIL IN THE VICINITY OF THE P2.2 BLEED VALVE. INSP AND BORESCOPE SHOWS LP COMPRESSOR AND BLEED VALVES WET. NO EVIDENCE OF DISTRESSED COMPONENTS. EMU DATA REQUESTED. ENGINE BEING REMOVED FOR INVESTIGATION AT MFG. UPDATES WILL BE PROVIDED.
